# SDR RU3A2018100930046

- Difficulty date: September 30, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N72
- Make and model: Beech 300BEECH
- Aircraft serial: FF7
- Aircraft time: 14,622 hours, 7,854 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 8221753451
- Part serial: 34N1Y
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

HOT SMELL/ FUMES IN COCKPIT AFTER BATTERY ON AND GEN TIES CLOSED. VERIFIED FUME/ELECTRICAL BURNT SMELL COMING FROM MFD. REMOVED AND REPLACED MFD.
